I have COPD and quit smoking 4 years ago. I recently went to a pain doctor for something unrelated and was told my blood pressure was low 91/58. In all of my previous doctors visists it was close to normal or a little high. I take, Plendit, Cozaar and Atenonol. Because of the low blood pressure they would not give me any conscious sedation during a precedure. I was scared to death and my blood pressure dropped to 84/48. Since then my doctor has taken me off of Plendil and my pressure still remains low. I am occasionally able to get the systolic up but the diastolic won''t go above 58 or 64. Does anyone have any idea why the diastolic would stay so low or how to get it back up?
whatever happens stay on the cozar..it protects kidneys a (arbs)!! yes if ur sitting down and you go to get up do you feel faint? the legs pull ur blood down when you stand..one way to see is get a bp monitor and sit and waite 15 min ..take it for a vase bp..then stand against something sturdy..retake after standing 15 min..if its real low..or even alot lower than ur sitting bp..=you have postural hypotension = low blood p upon standing..you need to see a cardiologist..they can check you out real good..give you a tilt test to determine this..does 90/60 feel ok to you..i know females that there bp is 88/55 they work all day,,so if yours is use toi it with no sytoms than thats ok..me mine runs on lisonpril and minoxdil very strong med..say 140/80 in am..pm its 95/55 im good but at times i take it wile standing its 88/55 as long as you dont have sytoms then ur ok..but you did say its ussaly up..see a dockter
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.